# SDR UPS05445008

- Difficulty date: July 23, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Clip
- Part number: 65B38600153
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1780 S-12R STRINGER TIE CLIP FOUND CRACKED, CRACK LENGTH .750.  TIE CLIP REPLACED AS PER SRM 51-10-01 PG 9.
